MathSciNet Relay Station
MathSciNet bibliographic data
MR119041 42.00
Choquet, Gustave; Deny, Jacques Sur l'équation de convolution $\mu =\mu \ast \sigma $. (French) C. R. Acad. Sci. Paris 250 1960 799–801.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement